Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
Flexible varieties and automorphism groups
Authors: Arzhantsev, Ivan; Flenner, Hubert; Kaliman, Shulim; Kutzschebauch, Frank; Zaidenberg, Mikhail
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Duke Mathematical Journal
Volume: 162
Issue / Number: 4
Start Page: 767
End Page: 823
Document Type: Article
ID: 681732.0
 
Full text / Content available
Acyclic curves and group actions on affine toric surfaces
Authors: Arzhantsev, Ivan; Zaidenberg, Mikhail
Place of Publication: Hackensack, NJ, USA
Publisher: World Scientific Publishers
Date of Publication (YYYY-MM-DD): 2013
Name of Conference/Meeting: International Conference on Affine Algebraic Geometry
Title of Proceedings: Affine Algebraic Geometry
Start Page: 1
End Page: 41
Document Type: Conference-Paper
ID: 692257.0
 
Full text / Content available
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.